# SDR 2025FA0000539

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: General aviation
- Aircraft: BY470
- Make and model: Beech B200GT
- Aircraft serial: BY470
- Aircraft time: 120 hours, 136 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Part number: J112
- Condition: Shorted
- Location: Zone 600
- Part time: 120 hours, 136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE POSITIVE AND NEGATIVE DC BUS BARS FOUND TOUCHING AT BACK OF RECEPTACLE.  RECEPTACLE HAD SHORTED WHICH CAUSED GPU FAULT BLOCKING APPLICATION OF EXTERNAL POWER.  PHOTOS AVAILABLE ON REQUEST.
